# SDR 96ZZZM607

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3602
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1HE2412
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 23,708 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CYCLED TWICE BEFORE RIGHT MAIN WOULD INDICATE DOWN AND LOCKED.  REMOVED AND REPLACED DOWN LOCK SWITCH.
